Go to content
UR Home

Publications by Steimle, Wolfgang

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2017
Number of items: 1.


Raptis, George and Steimle, Wolfgang (2017) Parametrized cobordism categories and the Dwyer-Weiss-Williams index theorem. Journal of Topology 10 (3), pp. 700-719. Fulltext not available.

This list was generated on Sun Feb 23 14:56:41 2020 CET.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons